Maximum of the Riemann Zeta Function on a Short Interval of the Critical Line

Louis Pierre Arguin, David Belius, Paul Bourgade, Maksym Radziwiłł, Kannan Soundararajan

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the leading order of a conjecture by Fyodorov, Hiary, and Keating about the maximum of the Riemann zeta function on random intervals along the critical line. More precisely, as T → ∞ for a set of t ∊ [T, 2T] of measure (1–o(1)) T, we have (Formula presented.)

Original languageEnglish (US)
Pages (from-to)500-535
Number of pages36
JournalCommunications on Pure and Applied Mathematics
Volume72
Issue number3
DOIs
StatePublished - Mar 2019

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Maximum of the Riemann Zeta Function on a Short Interval of the Critical Line'. Together they form a unique fingerprint.

Cite this